# SDR AALA202106189011

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,872 hours, 35,000 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 22,890 hours, 11,179 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645517
- Condition: Stalled
- Location: Left
- Part time: 22,890 hours, 11,179 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT THE TOP OF DECENT INTO PHL THE LEFT ENGINE EXPERIENCED A ROLL BACK STALL WITH A SLIGHT DIP IN N1 RPM. THE ENGINE DID NOT SHUT DOWN BUT FAILED TO RECOVER QUICKLY SO THE PILOT PULLED THE THROTTLE BACK MANUALLY AND THE ENGINE RECOVERED SHORTLY AFTER THE PILOT PUSHED THE THROTTLE UP. THE AIRCRAFT LANDED AT PHL SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED LEFT HAND ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071001.
